Martin Tithonium (tithonium) wrote,
Martin Tithonium
tithonium

  • Mood:

GYAH

I'm getting tired of wanting to rip my skin off every few days. The hives continue. Got really bad this past weekend, then were decent. I hardly had any to show my doc when I saw him yesterday. I was fine for most of today. Started getting worse around 4ish, had to take a 50mg dose of benadryl before dinner around 7, and by 830 they were still getting worse. Had to cut short my date with dianthus, on our anniversary no less, because I was starting to itch so badly. Came home. More drugs. To bed soon, I should think.

The doc said it /could/ be a sideeffect of the niaspan, but thinks it's very unlikely. Can't definitively rule out environmental factors, but given one auto-immune reaction, we agree there's a good chance that it's purely an internal thing. So, he said keep taking the drugs I've got, add benadryl if it's not good enough - it's not - and if THAT'S not enough - which I'm begining to wonder about - then he wrote me a scrip for Doxepin. I'm finding it amusing how often I'm taking drugs for a purpose other than the 'common' one. Took a chemotherapy drug for the myositis, taking a heartburn medication for the hives, and now looking at taking an antidepressant for same. I'm actually kinda curious as to what other effects the doxepin would have, but if it fixes the hives I'll be very very happy. Every time they've happened, I've needed stronger antihistamines than the time before. They're probably going to have to invent something new for me next time.

grumble grumble *itchitchitchitch* grumble grumble
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments